# SDR I5PA2025071168802

- Difficulty date: July 11, 2025
- Submitted: July 14, 2025
- Operation: Air carrier
- Aircraft: N688SL
- Make and model: Boeing 757230
- Aircraft serial: 25140
- Aircraft time: 106,409 hours, 27,176 cycles
- Engine: Pwa PW2037
- Engine time: 87,061 hours, 27,600 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 32144887
- Part serial: 1877C
- Condition: Faulted
- Location: Rt Engine
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT HPSOV FAILED PNEUMATIC HEALTH CHECK.   R & R RH HPSOV PER AMM. PERFORMED HEALTH CHECK. OPS CHK OK.
